Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 872637, 12 pages
http://dx.doi.org/10.1155/2014/872637
Research Article

Local Control of the Curves Using Rational Cubic Spline

1Department of Fundamental and Applied Sciences, Universiti Teknologi PETRONAS, Bandar Seri Iskandar, 31750 Tronoh, Perak Darul Ridzuan, Malaysia
2School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Minden, Penang, Malaysia

Received 22 October 2013; Accepted 7 January 2014; Published 2 March 2014

Academic Editor: Jingxin Zhang

Copyright © 2014 Samsul Ariffin Abdul Karim and Kong Voon Pang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Butt and K. W. Brodlie, “Preserving positivity using piecewise cubic interpolation,” Computers & Graphics, vol. 17, no. 1, pp. 55–64, 1993. View at Publisher · View at Google Scholar · View at Scopus
  2. K. W. Brodlie and S. Butt, “Preserving convexity using piecewise cubic interpolation,” Computers & Graphics, vol. 15, no. 1, pp. 15–23, 1991. View at Publisher · View at Google Scholar · View at Scopus
  3. R. L. Dougherty, A. S. Edelman, and J. M. Hyman, “Nonnegativity-, monotonicity-, or convexity-preserving cubic and quintic Hermite interpolation,” Mathematics of Computation, vol. 52, no. 186, pp. 471–494, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. N. Fritsch and R. E. Carlson, “Monotone piecewise cubic interpolation,” SIAM Journal on Numerical Analysis, vol. 17, no. 2, pp. 238–246, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. N. Fritsch and J. Butland, “A method for constructing local monotone piecewise cubic interpolants,” SIAM Journal on Scientific and Statistical Computing, vol. 5, no. 2, pp. 300–304, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. L. Schumaker, “On shape preserving quadratic spline interpolation,” SIAM Journal on Numerical Analysis, vol. 20, no. 4, pp. 854–864, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. W. Schmidt and W. Hess, “Positivity of cubic polynomials on intervals and positive spline interpolation,” BIT, vol. 28, no. 2, pp. 340–352, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. Sarfraz, “Visualization of positive and convex data by a rational cubic spline interpolation,” Information Sciences, vol. 146, no. 1–4, pp. 239–254, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Sarfraz, M. Z. Hussain, and A. Nisar, “Positive data modeling using spline function,” Applied Mathematics and Computation, vol. 216, no. 7, pp. 2036–2049, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Z. Hussain, M. Sarfraz, and T. S. Shaikh, “Shape preserving rational cubic spline for positive and convex data,” Egyptian Informatics Journal, vol. 12, no. 3, pp. 231–236, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. T. S. Shaikh, M. Sarfraz, and M. Z. Hussain, “Shape preserving constrained data visualization using rational functions,” Journal of Prime Research in Mathematics, vol. 7, pp. 35–51, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Tian, Y. Zhang, J. Zhu, and Q. Duan, “Convexity-preserving piecewise rational cubic interpolation,” Journal of Information and Computational Science, vol. 2, no. 4, pp. 799–803, 2005. View at Google Scholar · View at Scopus
  13. F. Bao, Q. Sun, and Q. Duan, “Point control of the interpolating curve with a rational cubic spline,” Journal of Visual Communication and Image Representation, vol. 20, no. 4, pp. 275–280, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. F. Bao, Q. Sun, J. Pan, and Q. Duan, “Point control of rational interpolating curves using parameters,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 143–151, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. Duan, F. Bao, S. Du, and E. H. Twizell, “Local control of interpolating rational cubic spline curves,” Computer Aided Design, vol. 41, no. 11, pp. 825–829, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. F. Bao, Q. Sun, J. Pan, and Q. Duan, “A blending interpolator with value control and minimal strain energy,” Computers & Graphics, vol. 34, no. 2, pp. 119–124, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. Q. Sun, F. Bao, J. Pan, and Q. Duan, “Reconstruction of curves with minimal energy using a blending interpolator,” Mathematical Methods in the Applied Sciences, vol. 36, no. 10, pp. 1301–1309, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Q. Duan, X. Liu, and F. Bao, “Local shape control of the rational interpolation curves with quadratic denominator,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 541–551, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. A. Gregory, M. Sarfraz, and P. K. Yuen, “Interactive curve design using C2 rational splines,” Computers & Graphics, vol. 18, no. 2, pp. 153–159, 1994. View at Publisher · View at Google Scholar · View at Scopus
  20. J. Pan and Q. Sun, “Shape control of the curves using rational cubic spline,” Journal of Computational Information Systems, vol. 9, pp. 5861–5868, 2013. View at Google Scholar
  21. S. A. A. Karim and V. P. Kong, “Shape preserving interpolation using rational cubic spline,” to be published in Research Journal of Applied Sciences, Engineering and Technology, 2014.
  22. S. A. A. Karim and V. P. Kong, “Monotonicity-preserving using rational cubic spline interpolation,” to be published in Research Journal of Applied Sciences, 2014.
  23. S. A. A. Karim and V. P. Kong, “Convexity-preserving using rational cubic spline interpolation,” to be published in Research Journal of Applied Sciences, Engineering and Technology, 2014.
  24. U. Bashir and J. M. Ali, “Data visualization using rational trigonometric spline,” Journal of Applied Mathematics, vol. 2013, Article ID 531497, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Q. Duan, H. Zhang, Y. Zhang, and E. H. Twizell, “Bounded property and point control of a bivariate rational interpolating surface,” Computers & Mathematics with Applications, vol. 52, no. 6-7, pp. 975–984, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet